# SDR CALA9701608

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68047
- Make and model: Doug DC-10-10
- Aircraft serial: 47801
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT HORIZONTAL STABILIZER DENTED ON LOWER LEADING EDGE AT XE 332.  THE ACCESS PANEL WAS REMOVED AND THE DENTED AREA WAS CUT OUT.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 55-10-00.
